Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 37, NWS Louisville, KY

April 26, 2016Clark County, Floyd County, Harrison County, Indiana; Jefferson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2016, 8:47 PM EDT for Clark County, Floyd County, Harrison County, Indiana; Jefferson County, Kentucky. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 8:47 PM EDT (00:47 UTC)
Expired
Apr 26, 2016, 9:15 PM EDT
In force
28 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, KY

The radar

The Louisville radar (KLVX), 30 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 9:00 PM EDTTSTM WND DMGFloyds Knobs, INPOLE BARN DESTROYED.
Apr 26, 9:02 PM EDTTSTM WND DMG1 Nne Clarksville, INA TREE DOWN IN CEMENTVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 4:03 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
435 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

176 
WUUS53 KLMK 270047
SVRLMK
INC019-043-061-KYC111-270115-
/O.NEW.KLMK.SV.W.0037.160427T0047Z-160427T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
847 PM EDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  CENTRAL FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTH CENTRAL CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  WEST CENTRAL JEFFERSON COUNTY IN CENTRAL KENTUCKY...

* UNTIL 915 PM EDT

* AT 847 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES WEST OF NEW ALBANY TO NEAR CORYDON...MOVING
  NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...SHIVELY...AUDUBON PARK...
  LYNNVIEW...PARKWAY VILLAGE...PLEASURE RIDGE PAR...PLEASURE RIDGE PARK
  AND ST. DENNIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3835 8573 3814 8571 3801 8610 3833 8602
TIME...MOT...LOC 0047Z 238DEG 32KT 3831 8603 3814 8608 

HAIL...1.00IN
WIND...60MPH
 
$$

ZT
2 follow-up statements
606 
WWUS53 KLMK 270109
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
909 PM EDT TUE APR 26 2016

INC061-270119-
/O.CAN.KLMK.SV.W.0037.000000T0000Z-160427T0115Z/
HARRISON IN-
909 PM EDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARRISON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTH CENTRAL INDIANA...AND CENTRAL KENTUCKY.

LAT...LON 3835 8573 3814 8571 3810 8589 3834 8588
TIME...MOT...LOC 0109Z 251DEG 24KT 3834 8585 3810 8586 

$$

INC019-043-KYC111-270115-
/O.CON.KLMK.SV.W.0037.000000T0000Z-160427T0115Z/
FLOYD IN-CLARK IN-JEFFERSON KY-
909 PM EDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN FLOYD...SOUTH CENTRAL CLARK AND WEST CENTRAL
JEFFERSON COUNTIES...

AT 909 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEW ALBANY TO VALLEY STATION...MOVING EAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...SHIVELY...AUDUBON PARK...
LYNNVIEW...PARKWAY VILLAGE...PLEASURE RIDGE PAR...ST. DENNIS AND
PLEASURE RIDGE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3835 8573 3814 8571 3810 8589 3834 8588
TIME...MOT...LOC 0109Z 251DEG 24KT 3834 8585 3810 8586 

HAIL...1.00IN
WIND...60MPH
 
$$

ZT
124 
WWUS53 KLMK 270114
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
914 PM EDT TUE APR 26 2016

INC019-043-KYC111-270124-
/O.EXP.KLMK.SV.W.0037.000000T0000Z-160427T0115Z/
FLOYD IN-CLARK IN-JEFFERSON KY-
914 PM EDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLOYD...SOUTH
CENTRAL CLARK AND WEST CENTRAL JEFFERSON COUNTIES WILL EXPIRE AT 915
PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTH CENTRAL INDIANA...AND CENTRAL KENTUCKY.

LAT...LON 3835 8573 3814 8571 3810 8589 3834 8588
TIME...MOT...LOC 0109Z 238DEG 32KT 3834 8585 3810 8586 

$$

ZT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 7:48 PM EDT, 59 minutes earlier.

Area forecast discussion, Apr 26, 7:48 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
748 PM EDT TUE APR 26 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued at 655 PM EDT Tue Apr 26 2016

Severe Thunderstorm Watch #111 has been issued through 2 am EDT/1 am
CDT to the east of Watch #110. The WCN and updated forecast have
been sent. This puts our entire forecast area in a Watch through 11
pm EDT for our northern and western counties, and through 2 am EDT
for our eastern and southern counties.

Radar had showed what appeared to be a little less organization to
the QLCS's convective cold pool to our west. However, new cells
developing ahead of the cold pool have merged with the line,
effectively reinvigorating the QLCS. With an MCV over far southeast
IL moving east, and with surface-based lifted indices around -6 or
-7, mixed-layer CAPE near 2000 J/kg, and with downward CAPE (DCAPE)
of 1000-1200 J/kg ahead of the line over central KY, there is still
a favorable environment present for severe wind gusts the QLCS's
leading line, despite only modest shear. The strongest winds overall
should occur over southern IN and north-central KY for the next 1-2
hrs. The line will then continue into the rest of central KY a
little later this evening, and we will assess the integrity of the
line at that time.

Issued at 420 PM EDT Tue Apr 26 2016

Severe Thunderstorm Watch #110 has been issued for areas along and
west of I-65 until 11 PM EDT/10 PM CDT. We've destabilized to the
tune of ML CAPE values between 2000-3000 J/KG ahead of an
approaching MCS now over southern IL and SE MO. This feature has a
nice cold pool and has been warned on since this morning, and will
continue to head into a favorable environment into the evening
hours. Scattered showers ans storms out ahead of the MCS also have a
pulse severe threat with marginally severe hail and isolated
damaging winds possible, along with heavy rainfall and CG lightning.
Main threat with the MCS itself will be damaging winds.

.SHORT TERM (Now through Thursday Night)...
Issued at 322 PM EDT Tue Apr 26 2016

...Strong to Severe Storms Possible This Evening...

Widely scattered showers have popped mainly along and north of I-64
at this hour, although a few isolated showers are also present
across central KY. H7 cap is eroding and with temps in the low 80s
combined with dew points pooling in the low to mid 60s, we're seeing
ML CAPE values around 2000 J/KG. Showers and storms will initially
lack organization, however as we move into the late afternoon and
evening hours we'll see more coverage and organization ahead of a
frontal boundary sagging south toward the Ohio River, and with a
cold pool driven MCS currently near St. Louis. Overall, deep shear
values will only top out in the marginal 25 to 30 knot range through
early evening, so think we'll see pulse storm modes and a few
multicell clusters capable of hail and gusty winds. As we move to
around sunset, expect the MCS to arrive in our NW CWA and push ESE
through the Midnight hour. Gusty winds, with a few instances of
damaging winds will be the main concern, along with CG lightning and
heavy rainfall.

Expect convective complex to push south and east of the CWA past the
Midnight hour with a relatively quiet remainder of the overnight.
Think the synoptic frontal boundary will actually stay up over
southern IN, where some isolated showers/storm chances will linger.
A secondary area of concern for elevated showers and storms in the
pre-dawn hours will be wherever the cold pool induced boundary ends
up. As we move through the day on Wednesday, expect coverage of
showers and storms to increase as isentropic ascent over the
boundaries increases in response to negative tilt trough
approaching. Eventually, the warm sector should get established over
our region and the big question will be how much we destabilize for
when main forcing arrives with the ejecting shortwave. Overall,
think destabilization will be the limiting factor in what would
otherwise be favorable for some organized stronger storms. Like the
conditional Marginal Risk and we will be able to get a better handle
on things once the warm sector progress becomes apparent. Will
continue to mention the threat for a few stronger storms in the HWO,
but overall think best show should be west and north of the CWA
Wednesday evening.

Widespread showers and storms push out Wednesday night, however we
will have to deal with potential for more scattered showers and
storms on Thursday before cool front finally slides through.

Upper ridging begins to build in by Thursday night, starting a brief
dry spell to end the work week.

.LONG TERM (Friday through Wednesday)...
Issued at 244 PM EDT Tue Apr 26 2016

The main forecast concern in the long term is shower/storm chances
starting this weekend and continuing into the first part of next
week.

The upper level pattern on Friday is expected to feature a flat
ridge over the lower Ohio Valley while an anomalous trough remains
over the southwest US. Surface high pressure centered north of the
area will provide a dry, less humid and seasonable day. Look
for highs to top out in the 70s with east/northeast winds.

The next system will begin to approach the area on Saturday as
another PV anomaly comes out of the central Plains. Saturday
morning is likely to start off dry as we'll be north of the warm
front, with mostly cloudy skies and light east winds. As the warm
front lifts north through the area during the day, scattered showers
and thunderstorms are possible, but this may hold off until the mid
afternoon or evening hours.

Sunday's storm threat is looking more interesting as the
deterministic and ensemble guidance shows a surface low tracking
through the mid-Mississippi Valley during the day. With the area
well into the warm sector characterized by dewpoints in the mid 60s
and the upper level trough passing through, there's the chance of
stronger storms. Timing specific impulses and the quality of the
thermodynamic environment is still in question, so there remains
some uncertainty. A model consensus continues to show high POPs in
the 60 to 80 percent range for Sunday.

The unsettled weather may continue Monday and Monday night as the
upper wave remains nearby. Beyond that, some suggestions that we'll
see a period of upper level ridging which may bring some drier and
seasonable weather to the area. Will lean toward a model consensus
for those latter time frames.

&&

.AVIATION (00Z TAF Update)...
Updated at 745 PM EDT Tue Apr 26 2016

Main TAF concern this evening will be thunderstorms...some on the
strong to severe side.  We'll continue to see scattered storms near
the TAF sites this evening ahead of a complex of storms moving east
out of IL/southwest IN late this evening.  The complex of storms
should move through the TAF sites by around 3-5Z with only VCSH
expected in it's wake.  Storms look to re-fire tomorrow along a
synoptic boundary and old outflow boundaries from this evening's
storms.  Multiple rounds of storms are expected tomorrow.

Specifics for this evening's convection...

BWG...VCTS through 1Z.  1-4Z is the best time for the complex of
storms to move through...some may be on the strong side.

SDF...VCTS through 0015Z.  0015-2Z is the best time for the complex
of storms to move through...some could be strong to severe.  May
need to make a quick amendment with tempo of stronger winds/lower
vsbys if the complex maintains strength.

LEX...Light TSRA through 1z.  Then VCTS from 1-145Z.  145-5Z best
time for the complex of storms to move through...some may be on the
strong side.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........BJS/TWF
Short Term.....BJS
Long Term......ZT
Aviation.......AMS
Hazardous weather outlook, Apr 26, 7:15 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT TUE APR 26 2016

INZ076>079-083-084-089>092-KYZ023>032-061-272315-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-BUTLER-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
MORGANTOWN
715 PM EDT TUE APR 26 2016 /615 PM CDT TUE APR 26 2016/

...SEVERE THUNDERSTORM WATCH 110 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS WILL MOVE ACROSS SOUTHERN INDIANA AND
NORTH CENTRAL KENTUCKY THIS EVENING. A FEW STORMS MAY PRODUCE
DAMAGING WIND GUSTS AROUND 60 MPH AND HAIL THE SIZE OF QUARTERS.
BRIEF HEAVY RAINFALL...AND CLOUD TO GROUND LIGHTNING ARE ALSO
LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH
THURSDAY MORNING. SOME OF THESE STORMS MAY ALSO BE STRONG TO
SEVERE WITH DAMAGING WINDS...HAIL AND HEAVY RAINFALL BEING THE
PRIMARY SEVERE WEATHER THREATS.

A LOOK AHEAD SHOWS ANOTHER CHANCE FOR THUNDERSTORMS BY LATE
SATURDAY THROUGH MONDAY AS ANOTHER STRONG WEATHER SYSTEM MOVES
THROUGH THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS
OR HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

KYZ033>043-045>049-053>057-062>067-070>078-081-082-272315-
HENRY-SHELBY-FRANKLIN-SCOTT-HARRISON-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-JESSAMINE-CLARK-
LARUE-MARION-BOYLE-GARRARD-MADISON-EDMONSON-HART-GREEN-TAYLOR-CASEY-
LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-
RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...
DANVILLE...LANCASTER...RICHMOND...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
715 PM EDT TUE APR 26 2016 /615 PM CDT TUE APR 26 2016/

...SEVERE THUNDERSTORM WATCH 111 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL AND EAST
CENTRAL KENTUCKY LATER THIS EVENING. A FEW STORMS MAY PRODUCE
STRONG TO SEVERE WIND GUSTS AROUND 60 MPH AND HAIL UP TO THE SIZE
OF QUARTERS. BRIEF HEAVY RAINFALL...AND CLOUD TO GROUND
LIGHTNING ARE ALSO LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH
THURSDAY MORNING. SOME OF THESE STORMS MAY ALSO BE STRONG TO
SEVERE WITH DAMAGING WINDS...HAIL AND HEAVY RAINFALL BEING THE
PRIMARY SEVERE WEATHER THREATS.

A LOOK AHEAD SHOWS ANOTHER CHANCE FOR THUNDERSTORMS BY LATE
SATURDAY THROUGH MONDAY AS ANOTHER STRONG WEATHER SYSTEM MOVES
THROUGH THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS
OR HAIL TO THE NATIONAL WEATHER SERVICE THIS EVENING.

BJS/ZT/TWF

In the hours before

Local storm report, Apr 26, 8:15 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
815 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     1 E GATCHEL             38.05N 86.63W
04/26/2016                   PERRY              IN   911 CALL CENTER

            MULTIPLE TREES DOWN AND POWER OUTAGES ACROSS
            THE COUNTY. DISPATCH IS VERY BUSY.

&&

KDW
Local storm report, Apr 26, 8:19 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
819 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     LEWISPORT               37.93N 86.90W
04/26/2016                   HANCOCK            KY   911 CALL CENTER

            SEVERAL TREES DOWN, ONE OF WHICH IS ON TOP
            OF A TRUCK. NO INJURIES REPORTED. MOST
            DAMAGE IS IN THE LEWISPORT AREA OF THE
            COUNTY.

&&

KDW
Local storm report, Apr 26, 8:24 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
824 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND GST     BATTLETOWN              38.07N 86.30W
04/26/2016  M52 MPH          MEADE              KY   TRAINED SPOTTER

            NO DAMAGE REPORTED, BUT THINGS BLOWING
            AROUND

&&

KDW
Special weather statement, Apr 26, 8:30 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
730 PM CDT TUE APR 26 2016

KYZ024-026-027-061-070-270130-
BUTLER-OHIO-LOGAN-GRAYSON-BRECKINRIDGE-
730 PM CDT TUE APR 26 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN OHIO...
WESTERN GRAYSON...SOUTHWESTERN BRECKINRIDGE...NORTHWESTERN LOGAN AND
BUTLER COUNTIES...

AT 729 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 14 MILES SOUTHWEST OF HARDINSBURG TO 7 MILES NORTH OF
ELKTON...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...MORGANTOWN...ANDERSON...CASEY...BEAVER DAM...LEWISBURG...
CANEYVILLE...ROCHESTER...WOODBURY AND CONCORD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3706 8705 3707 8694 3709 8690 3710 8690
      3711 8689 3714 8693 3718 8692 3718 8689
      3719 8691 3722 8690 3726 8696 3726 8697
      3727 8697 3768 8661 3763 8627 3718 8660
      3718 8662 3717 8662 3684 8686 3687 8706
TIME...MOT...LOC 0029Z 262DEG 20KT 3761 8661 3692 8720

ZT
Special weather statement, Apr 26, 8:35 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
835 PM EDT TUE APR 26 2016

INZ077>079-270115-
WASHINGTON-SCOTT-JEFFERSON-
835 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JEFFERSON...SCOTT
AND NORTHEASTERN WASHINGTON COUNTIES...

AT 835 PM EDT...A STRONG THUNDERSTORM WAS NEAR BROWNSTOWN...MOVING
EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBURG...VIENNA...AUSTIN...LITTLE YORK...PLATTSBURG...NEW FRANKFORT...
LEOTA...DEPUTY AND FIVE POINTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3888 8547 3859 8581 3872 8613 3878 8610
      3876 8603 3877 8598 3875 8598 3876 8596
      3875 8592 3876 8591 3873 8587 3881 8579
      3883 8573 3882 8570 3882 8563 3883 8561
      3885 8561 3886 8557 3888 8557
TIME...MOT...LOC 0035Z 281DEG 28KT 3882 8598

ZT
Special weather statement, Apr 26, 8:43 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
843 PM EDT TUE APR 26 2016

INZ090>092-KYZ024-025-028>030-270145-
FLOYD-CLARK-HARRISON-JEFFERSON-HARDIN-MEADE-BRECKINRIDGE-BULLITT-
843 PM EDT TUE APR 26 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HARRISON...
FLOYD...SOUTH CENTRAL CLARK...JEFFERSON...SOUTHEASTERN MEADE...
NORTHERN HARDIN...EAST CENTRAL BRECKINRIDGE AND BULLITT COUNTIES...

AT 843 PM EDT/743 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF NEW PROVIDENCE TOWN
TO 12 MILES EAST OF HARDINSBURG...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...JEFFERSONTOWN...ST. MATTHEWS...
SHIVELY...SHEPHERDSVILLE...LYNDON...MIDDLETOWN AND DOUGLASS HILLS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3838 8563 3835 8558 3834 8558 3834 8556
      3829 8548 3822 8546 3784 8565 3773 8624
      3838 8605 3839 8564
TIME...MOT...LOC 0043Z 258DEG 36KT 3841 8605 3773 8624

ZT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:05 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry40 min
Apr 26, 8:35 PM EDTSpecial Weather StatementLMKScott40 min
Apr 26, 8:43 PM EDTSpecial Weather StatementLMKFloyd, Harrison62 min
Apr 26, 8:49 PM EDTSevere Thunderstorm WarningLMKJefferson, Scott26 min
Apr 26, 9:10 PM EDTSpecial Weather StatementLMKClark35 min
Apr 27, 7:16 PM EDTSevere Thunderstorm WarningLMKPerry44 min
Apr 27, 7:52 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry38 min
Apr 26, 8:30 PM EDTSpecial Weather StatementLMKButler, Logan60 min
Apr 26, 9:17 PM EDTSpecial Weather StatementLMKEdmonson, Grayson, Hart, Logan, Simpson, Warren58 min
Apr 26, 9:22 PM EDTSpecial Weather StatementLMKHenry, Oldham, Shelby, Spencer38 min
Apr 26, 9:28 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Oldham, Shelby, Spencer32 min
Apr 26, 9:46 PM EDTSpecial Weather StatementLMKAllen, Barren, Green, Hart, Metcalfe44 min
Apr 26, 9:53 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Shelby37 min
Apr 26, 10:27 PM EDTSpecial Weather StatementLMKBourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 3 more48 min
Apr 26, 10:49 PM EDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Madison, Nicholas56 min
Apr 26, 10:59 PM EDTSpecial Weather StatementLMKLincoln46 min
Apr 27, 5:22 AM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson23 min
Apr 27, 1:30 PM EDTSpecial Weather StatementLMKHardin, Larue60 min
Apr 27, 2:18 PM EDTSpecial Weather StatementLMKSpencer27 min
Apr 27, 2:32 PM EDTAreal Flood AdvisoryLMKGrayson, Hardin3 hr
Apr 27, 2:47 PM EDTFlash Flood WarningLMKGrayson, Hardin3 hr
Apr 27, 3:09 PM EDTSpecial Weather StatementLMKEdmonson36 min
Apr 27, 3:16 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren29 min
Apr 27, 3:45 PM EDTSpecial Weather StatementLMKEdmonson30 min
Apr 27, 4:15 PM EDTSpecial Weather StatementLMKCasey30 min
Apr 27, 4:43 PM EDTSpecial Weather StatementLMKCasey32 min
Apr 27, 4:44 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln31 min
Apr 27, 4:48 PM EDTSevere Thunderstorm WarningLMKGreen, Taylor27 min
Apr 27, 5:11 PM EDTSpecial Weather StatementLMKTaylor34 min
Apr 27, 5:12 PM EDTSevere Thunderstorm WarningLMKLincoln18 min
Apr 27, 5:26 PM EDTSpecial Weather StatementLMKAdair, Casey34 min
Apr 27, 5:51 PM EDTSevere Thunderstorm WarningLMKCasey, Russell24 min
Apr 27, 6:01 PM EDTTornado WarningLMKOhio29 min
Apr 27, 6:29 PM EDTSevere Thunderstorm WarningLMKOhio31 min
Apr 27, 6:57 PM EDTSpecial Weather StatementLMKOhio33 min
Apr 27, 7:24 PM EDTSpecial Weather StatementLMKButler, Logan, Ohio, Simpson, Warren51 min
Apr 27, 7:38 PM EDTFlash Flood WarningLMKOhio3 hr
Apr 27, 7:48 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio42 min
Apr 27, 7:51 PM EDTSevere Thunderstorm WarningLMKAllen, Butler, Edmonson, Grayson, Simpson, Warren39 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.